# SDR JJBA20130113006

- Difficulty date: January 13, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 30,863 hours, 41,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK INSPECTION, NOTICED THE LT AFT EMERGENCY EXIT LIGHT WAS NOT ILLUMINATING DURING TESTING.  REPLACED THE EMERGENCY LIGHT BATTERY AND CONDUCTED AN OPS TEST WHICH PRODUCED SATISFACTORY RESULTS.
